# SDR HNAA2023010400016

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 40,572 hours, 36,817 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

LOUD WHISTILING NOISE FROM MAIN CABIN DOOR ABOVE 10000 FEET.   ON INSPECTION FOUND 2 SMALL GAPS IN THE SEALANT OF THE MAIN DOOR FRAME RUBBER SEAL. APPLIED RTV-157 TO THE AFFECTED AREAS PER SRM 51-20-01-PR. PERFORMED PRESSURE CHECK OF AIRCRAFT AND NO LEAKS WERE FOUND. AIR CRAFT OK FOR SERVICE. CLEAR MEL 21-12-3
